History of panic attack. Will taking the nasal steroid, omnaris, lead to panic attacks?

No. It shouldn't. The good thing about steroid nasal spray is that one absorbs very little of the medication. That is unlike oral steroids like prednisone, which can cause anxiety as well as causing other side effects.
Unlikely. The amount circulating in the blood stream from the corticosteroid in the nasal spray is unlikely to be high enough to trigger psychiatric effects. That being said, it is still possible, and I have seen it occur. However, just because you had an adverse reaction to orally administered steroids, e.g. Prednisone, doesn't mean you will have that same reaction to the much lower dose in nasal spray.

Related Questions

I woke up with a swollen uvula, should I take steroids to reduce swelling? I suffer from severe panic attacks and I am nervous about the swelling.

Med eval. Steroids are big guns. If you are concerned about swelling of the uvula please seek medical care. Steroids may or may not be indicated but that would take an assessment to make that determination. Read more...
We need to breathe. Breathing is not something you can put off. Do this right away! go to a walk-in clinic or even an emergency room for their opinion. Don't use steroids on your own - side effects can be serious. Hopefully it will be a minor problem. Do the right thing and then relax. Read more...

I have had several panic attacks in the last few weeks and chronic anxiety. I get post nasal drip after every time I eat.

Gerd. Sounds like Gastroesophageal reflux disease. You could try a pharmacy OTC med like Pepcid per label directions. OTC nasal spray -Flonase allergy spray maybe helpful. For definitive treatment a medical consult on Healthtap or to a local doctor in your area would be useful. Read more...
Unsure of the ? I'm unsure what your question is regarding. Please ask your question again. Read more...